Algebraic & Geometric Topology

Cacti and filtered distributive laws

Vladimir Dotsenko and James Griffin

Full-text: Open access

Abstract

Motivated by the second author’s construction of a classifying space for the group of pure symmetric automorphisms of a free product, we introduce and study a family of topological operads, the operads of based cacti, defined for every pointed simplicial set (Y,p). These operads also admit linear versions, which are defined for every augmented graded cocommutative coalgebra C. We show that the homology of the topological operad of based Y–cacti is the linear operad of based H(Y)–cacti. In addition, we show that for every coalgebra C the operad of based C–cacti is Koszul. To prove the latter result, we use the criterion of Koszulness for operads due to the first author, utilising the notion of a filtered distributive law between two quadratic operads. We also present a new proof of that criterion, which works over a ground field of arbitrary characteristic.

Article information

Source
Algebr. Geom. Topol., Volume 14, Number 6 (2014), 3185-3225.

Dates
Received: 10 November 2011
Revised: 5 March 2014
Accepted: 23 March 2014
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513716037

Digital Object Identifier
doi:10.2140/agt.2014.14.3185

Mathematical Reviews number (MathSciNet)
MR3302959

Zentralblatt MATH identifier
1305.18033

Subjects
Primary: 18D50: Operads [See also 55P48]
Secondary: 20L05: Groupoids (i.e. small categories in which all morphisms are isomorphisms) {For sets with a single binary operation, see 20N02; for topological groupoids, see 22A22, 58H05} 16S15: Finite generation, finite presentability, normal forms (diamond lemma, term-rewriting)

Keywords
based cactus products Koszul operad Gröbner basis distributive law

Citation

Dotsenko, Vladimir; Griffin, James. Cacti and filtered distributive laws. Algebr. Geom. Topol. 14 (2014), no. 6, 3185--3225. doi:10.2140/agt.2014.14.3185. https://projecteuclid.org/euclid.agt/1513716037


Export citation

References

  • M Aguiar, Pre-Poisson algebras, Lett. Math. Phys. 54 (2000) 263–277
  • V I Arnol$'$d, The cohomology ring of the group of dyed braids, Mat. Zametki 5 (1969) 227–231
  • C Bai, O Bellier, L Guo, X Ni, Splitting of operations, Manin products, and Rota–Baxter operators, Int. Math. Res. Not. 2013 (2013) 485–524
  • C Bai, L Guo, X Ni, Nonabelian generalized Lax pairs, the classical Yang–Baxter equation and postLie algebras, Comm. Math. Phys. 297 (2010) 553–596
  • D Burde, K Dekimpe, Post-Lie algebra structures and generalized derivations of semisimple Lie algebras, Mosc. Math. J. 13 (2013) 1–18, 189
  • D Burde, K Dekimpe, K Vercammen, Affine actions on Lie groups and post-Lie algebra structures, Linear Algebra Appl. 437 (2012) 1250–1263
  • F Chapoton, Un endofoncteur de la catégorie des opérades, from: “Dialgebras and related operads”, (J-L Loday, F A, F Chapoton, F Goichot, editors), Lecture Notes in Math. 1763, Springer, Berlin (2001) 105–110
  • F Chapoton, B Vallette, Pointed and multi-pointed partitions of type $A$ and $B$, J. Algebraic Combin. 23 (2006) 295–316
  • F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Mathematics 533, Springer, New York (1976)
  • V Dotsenko, An operadic approach to deformation quantization of compatible Poisson brackets, I, J. Gen. Lie Theory Appl. 1 (2007) 107–115
  • V Dotsenko, Freeness theorems for operads via Gröbner bases, from: “OPERADS 2009”, (J-L Loday, B Vallette, editors), Sémin. Congr. 26, Soc. Math. France, Paris (2011) 61–76
  • V Dotsenko, A Khoroshkin, Gröbner bases for operads, Duke Math. J. 153 (2010) 363–396
  • V Dotsenko, A Khoroshkin, Quillen homology for operads via Gröbner bases, Doc. Math. 18 (2013) 707–747
  • V Dotsenko, M Vejdemo-Johansson, Implementing Gröbner bases for operads, from: “OPERADS 2009”, (J-L Loday, B Vallette, editors), Sémin. Congr. 26, Soc. Math. France, Paris (2013) 77–98
  • A Dzhumadil$'$daev, C L öfwall, Trees, free right-symmetric algebras, free Novikov algebras and identities, Homology Homotopy Appl. 4 (2002) 165–190
  • E Getzler, J D S Jones, Operads, homotopy algebra, and iterated integrals for double loop spaces
  • V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203–272
  • J T Griffin, Diagonal complexes and the integral homology of the automorphism group of a free product, Proc. Lond. Math. Soc. 106 (2013) 1087–1120
  • C Jensen, J McCammond, J Meier, The integral cohomology of the group of loops, Geom. Topol. 10 (2006) 759–784
  • R M Kaufmann, On several varieties of cacti and their relations, Algebr. Geom. Topol. 5 (2005) 237–300
  • A Khoroshkin, Koszul operads and distributive lattices, preprint ITEP-TH-24/06 (2006)
  • J Kock, Notes on polynomial functors (2009) Available at \setbox0\makeatletter\@url http://mat.uab.es/~kock/cat/notes-on-polynomial-functors.html {\unhbox0
  • J Kock, A Joyal, M Batanin, J-F Mascari, Polynomial functors and opetopes, Adv. Math. 224 (2010) 2690–2737
  • M Livernet, A rigidity theorem for pre-Lie algebras, J. Pure Appl. Algebra 207 (2006) 1–18
  • J-L Loday, Une version non commutative des algèbres de Lie: Les algèbres de Leibniz, Enseign. Math. 39 (1993) 269–293
  • J-L Loday, Cup-product for Leibniz cohomology and dual Leibniz algebras, Math. Scand. 77 (1995) 189–196
  • J-L Loday, On the algebra of quasi-shuffles, Manuscripta Math. 123 (2007) 79–93
  • J-L Loday, B Vallette, Algebraic operads, Grundl. Math. Wissen. 346, Springer, Heidelberg (2012)
  • M Markl, Distributive laws and Koszulness, Ann. Inst. Fourier $($Grenoble$)$ 46 (1996) 307–323
  • J P May, Simplicial objects in algebraic topology, 2nd edition, University of Chicago Press (1992)
  • M A Méndez, Koszul duality for monoids and the operad of enriched rooted trees, Adv. in Appl. Math. 44 (2010) 261–297
  • I Moerdijk, On the Connes–Kreimer construction of Hopf algebras, from: “Homotopy methods in algebraic topology”, (J P C Greenlees, R Bruner, N Kuhn, editors), Contemp. Math. 271, Amer. Math. Soc. (2001) 311–321
  • I Moerdijk, E Palmgren, Wellfounded trees in categories, Ann. Pure Appl. Logic 104 (2000) 189–218 From “Proceedings of the Workshop on Proof Theory and Complexity, PTAC'98” (C Butz, U Kohlenbach, S Riis, G Winskel, editors), Aarhus (1998)
  • B Vallette, Homology of generalized partition posets, J. Pure Appl. Algebra 208 (2007) 699–725
  • B Vallette, A Koszul duality for PROPs, Trans. Amer. Math. Soc. 359 (2007) 4865–4943
  • G W Zinbiel, Encyclopedia of types of algebras 2010, from: “Operads and universal algebra”, (C Bai, L Guo, J-L Loday, editors), Nankai Ser. Pure Appl. Math. Theoret. Phys. 9, World Sci. Publ., Hackensack, NJ (2012) 217–297